# SDR CALA9801075

- Difficulty date: June 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12538
- Make and model: Doug DC-9-32
- Aircraft serial: 47218
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CRACKS AT FORWARD AND AFT ENDS OF FLOORBOARD NR 45.  THE FLOORBOARD WAS REPAIRED IAW SRM 53-01, PAGE 9.
